American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[2] Eleonora Pinto de Moura, James C. Robinson and J. J. Sánchez-Gabites. Embedding of global attractors and their dynamics. Proc. Amer. Math. Soc. 139 (2011) 3497-3512. MR 2813382.
Abstract, references, and article information   
View Article: PDF

[3] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mamoru Mimura and Tetsu Nishimoto. On the cellular decomposition of the exceptional Lie group $G_2$. Proc. Amer. Math. Soc. 130 (2002) 2451-2459. MR 1897472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven C. Ferry and Boris L. Okun. Approximating topological metrics by Riemannian metrics . Proc. Amer. Math. Soc. 123 (1995) 1865-1872. MR 1246524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steven C. Ferry. Constructing $UV\sp k$-maps between spheres . Proc. Amer. Math. Soc. 120 (1994) 329-332. MR 1166355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bi Zhong Hu. A PL geometric study of algebraic $K$ theory . Trans. Amer. Math. Soc. 334 (1992) 783-808. MR 1085943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. B. Rushing and R. B. Sher. A cellular wedge in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 895-898. MR 1057745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert J. Daverman and Dušan Repovš. A new $3$-dimensional shrinking criterion . Trans. Amer. Math. Soc. 315 (1989) 219-230. MR 978381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dušan Repovš. A criterion for cellularity in a topological $4$-manifold . Proc. Amer. Math. Soc. 100 (1987) 564-566. MR 891164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gerard A. Venema. Homotopy equivalences on $3$-manifolds . Proc. Amer. Math. Soc. 91 (1984) 637-642. MR 746105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. J. Daverman and J. J. Walsh. A nonshrinkable decomposition of $S\sp{n}$ involving a null sequence of cellular arcs . Trans. Amer. Math. Soc. 272 (1982) 771-784. MR 662066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gene G. Garza. The semicellularity theorem . Trans. Amer. Math. Soc. 269 (1982) 663-676. MR 637716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Beverly Brechner and Morton Brown. Mapping cylinder neighborhoods in the plane . Proc. Amer. Math. Soc. 84 (1982) 433-436. MR 640248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James P. Henderson. Cellular maps between polyhedra . Trans. Amer. Math. Soc. 272 (1982) 527-537. MR 662050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert J. Daverman. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets . Proc. Amer. Math. Soc. 75 (1979) 171-176. MR 529236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert J. Daverman. Embedding phenomena based upon decomposition theory: wild Cantor sets satisfying strong homogeneity properties . Proc. Amer. Math. Soc. 75 (1979) 177-182. MR 529237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert J. Daverman. Embedding phenomena based upon decomposition theory: an unusual cellular $2$-cell . Proc. Amer. Math. Soc. 75 (1979) 183-185. MR 529238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1